| Model Number |
PNDL, 5BV TVH TP 31G 8MM100CT 30/CS |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Wife is calling on behalf of the customer; the customer was not at home at the time of the call.Customer reported complaint for inaccurate dispense, stating the insulin was not going through the pen needles and would be dispensed all over the floor.The package was not open or damaged when received by the customer.The customer has been using the product since (b)(6) 2025.At the time of the call the customer felt well and did not report any symptoms.No medical intervention related to the use of the product was reported.
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were returned for evaluation.Evaluation in progress.Note: manufacturer made several attempts to contact customer to ensure the replacement products resolved the initial concern - unable to establish contact with customer.
Additional Manufacturer Narrative
Sections with additional information as of 27-oct-2025: h3: was the device evaluated by the manufacturer and if the device was not evaluated, select from the approved fda codes or select 'other' and enter text in h10.H6: updated fda¿s type, findings and conclusions codes.H10: pen needles were returned.Unable to ship returned product to the manufacturer due to biohazard.Return product scrapped.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using pen needles from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.